MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/pcn5.70333

Медицинская библиотека · PCN reports : psychiatry and clinical neurosciences · 2026

The importance of longitudinal evaluation using DAT-SPECT in organophosphate-induced toxic parkinsonism.

Nakao Shuhei, Kogoh Yoichiro, Funahashi Hideki, Yanoma Yusei, Azuma Minako, Ishida Yasushi, Hirano Yoji

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Clinicians encounter considerable challenges in the diagnosis and treatment of organophosphate-induced toxic parkinsonism following acute poisoning. Here, we report the importance of longitudinal evaluation of a patient with organophosphate-induced toxic parkinsonism using dopamine transporter single-photon emission computed tomography (DAT-SPECT). This case may provide crucial insights into the pathophysiology of the syndrome and inform therapeutic decision-making.

CASE PRESENTATION: We report a case of organophosphate-induced toxic parkinsonism with persistent parkinsonian symptoms evaluated longitudinally using DAT-SPECT. A 68-year-old woman with a history of bipolar disorder was found collapsed at home on Day 0 with impaired consciousness, miosis, hypersalivation, and bradycardia. Organophosphate poisoning was diagnosed based on markedly reduced cholinesterase levels and the presence of an organophosphate pesticide in a shed at her home. Parkinsonian symptoms gradually emerged from Day 18, including hypophonia and a gait disturbance. On Day 60, DAT-SPECT showed reduced radiotracer uptake in the bilateral striatum, more pronounced on the right. After toxic parkinsonism was diagnosed, l-dopa was titrated up to 600 mg/day without clinical benefit and discontinued due to adverse effects. Treatment with amantadine and trihexyphenidyl was then initiated, resulting in partial symptomatic improvement, although symptoms persisted. Despite clinical improvement, follow-up DAT-SPECT on Day 131 showed a further reduction in striatal tracer uptake, whereas quantitative improvement was observed on Day 200.

CONCLUSION

Parkinsonism is an uncommon sequela of organophosphate poisoning and may be accompanied by abnormal DAT-SPECT findings. Moreover, amantadine and trihexyphenidyl may represent effective therapeutic options for this condition.

Для цитирования: Nakao Shuhei, Kogoh Yoichiro, Funahashi Hideki, Yanoma Yusei, Azuma Minako, Ishida Yasushi, Hirano Yoji. The importance of longitudinal evaluation using DAT-SPECT in organophosphate-induced toxic parkinsonism.. PCN reports : psychiatry and clinical neurosciences. 2026. DOI: 10.1002/pcn5.70333.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.